# SDR UPS00231871

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1120 - 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, SUSPECT CORROSION BETWEEN SKIN AND DOUBLER AT BS 1120 - BS 1140, BETWEEN STR 3R AND 4R.  REPAIR CARRIED OUT IAW SRM 51-00-00.
